# SDR AALA202304183419

- Difficulty date: April 17, 2023
- Submitted: April 18, 2023
- Operation: Air carrier
- Aircraft: N9006
- Make and model: Airbus A319-115
- Aircraft serial: 5761
- Aircraft time: 25,925 hours, 12,438 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cable
- Part number: 784455
- Condition: Broken
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: SEAT ROW 14ABC SEAT MOUNTED RED EMERGENCY EXIT LIGHT INOPERATIVE. MAINTENANCE REPLACED BROKEN WIRE CABLE ASSEMBLY ON SEAT 14ABC AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-00.
